# SDR CA030110002

- Difficulty date: January 8, 2003
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Stbros SD360300
- Engine: Pwa PT6A65AR
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: SD3452597XA
- Condition: Broken
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED THAT FLAPS WOULD NOT EXTEND TO SELECTED POSITION. THEY WOULD FALL 2-4 DEGREES SHORT OF SELECTED POSITION. RETRACTION WAS OKAY. INVESTIGATION BY MAINTENANCE REVEALED THAT AFT RIG PINS FOR FLAP SELECTION CABLE LEVER AND QUADRANT ASSEMBLY WOULD NOT FIT WHEN THE SELECTOR RIG PIN WAS INSTALLED. FURTHER INVESTIGATION REVEALED A BROKEN FLAP SELECTOR CABLE IN THE ROOF OF THE FUSELAGE AT STATION 74.
